|Prothease Inhibitors and dry skin
Apr 29, 1997
I'm being treated since several months with what I guess is starting to become s standard therapy: Indinavir (Crixivan),Lamivudin (Epivir) and Stavudine (Zerit). As far as viral load and cd4 count is concerned, things are going as expected, however I'm getting more and more covered by patches of very dry skin which I cannot get rid of, no matter what I do. Has it got to do with the drugs itself ? Is thete any way to fight it ? I'd appreciate ur reply
Response from Dr. Cohen
Dry skin is a fairly common problem with indinavir. You can treat it with moisturizers (Lac-Hydrin is a person favorite). Some people end up changing to another PI if it becomes unbearable or if it's accompanied by bad chapped lips.
Beer and Indinovir
Ritonavir, 3TC, D4T combination ? Ritonavir and travels through time zones?
- Herpes After Condom Inside Out Worried I Have HIV
- How Long Do Doxycycline Take To Cure Chlamydia?
- How Often Does Chlamydia Cause You To Be Sterile In Women?
- What Are Vaginal Odor, Dizziness, Headache And Diarrhea Signs Of?
- Are Muscle Aches In Legs A Symptom Of Hiv?
- Do Ars Symptoms Come And Go?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.